# SDR CA180822006

- Difficulty date: August 20, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670151168
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, CORROSION FOUND BEYOND LIMITS, SKIN TO BE REPLACED. (TC# 20180822006)
